# SDR CHQA200900212

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 21,370 hours, 15,823 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,395 hours, 14,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR STRIP FOR REMOVAL OF GASPER FAN, THE FLOOR PROX LIGHT STRIP BROKE.  THE LIGHT STRIP AT ROW 14A WAS REPLACED AND CHECKED NORMAL PER EMB AMM 33-50-12.
